Ghent University Academic Bibliography

Advanced

Strongly internal sets and generalized smooth functions

Paolo Giordano, Michael Kunzinger and Hans Vernaeve UGent (2015) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 422(1). p.56-71
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Strongly internal sets, Generalized smooth functions, Colombeau generalized functions, COLOMBEAU ALGEBRAS, TOPOLOGICAL STRUCTURES, STRUCTURAL-PROPERTIES, NUMBERS, RING, (C)OVER-TILDE-MODULES
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
J. Math. Anal. Appl.
volume
422
issue
1
pages
56 - 71
Web of Science type
Article
Web of Science id
000349938500004
JCR category
MATHEMATICS
JCR impact factor
1.014 (2015)
JCR rank
56/312 (2015)
JCR quartile
1 (2015)
ISSN
0022-247X
DOI
10.1016/j.jmaa.2014.08.036
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
6845400
handle
http://hdl.handle.net/1854/LU-6845400
date created
2015-06-23 15:24:20
date last changed
2016-12-19 15:43:37
@article{6845400,
  author       = {Giordano, Paolo and Kunzinger, Michael and Vernaeve, Hans},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {Strongly internal sets,Generalized smooth functions,Colombeau generalized functions,COLOMBEAU ALGEBRAS,TOPOLOGICAL STRUCTURES,STRUCTURAL-PROPERTIES,NUMBERS,RING,(C)OVER-TILDE-MODULES},
  language     = {eng},
  number       = {1},
  pages        = {56--71},
  title        = {Strongly internal sets and generalized smooth functions},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2014.08.036},
  volume       = {422},
  year         = {2015},
}

Chicago
Giordano, Paolo, Michael Kunzinger, and Hans Vernaeve. 2015. “Strongly Internal Sets and Generalized Smooth Functions.” Journal of Mathematical Analysis and Applications 422 (1): 56–71.
APA
Giordano, P., Kunzinger, M., & Vernaeve, H. (2015). Strongly internal sets and generalized smooth functions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 422(1), 56–71.
Vancouver
1.
Giordano P, Kunzinger M, Vernaeve H. Strongly internal sets and generalized smooth functions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2015;422(1):56–71.
MLA
Giordano, Paolo, Michael Kunzinger, and Hans Vernaeve. “Strongly Internal Sets and Generalized Smooth Functions.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 422.1 (2015): 56–71. Print.